# SDR ASOA20120918077

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145
- Aircraft serial: 145246
- Aircraft time: 30,324 hours, 22,823 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  MX THE FORWARD 3 EMERGENCY AILSE PATH LIGHT STRIPS WERE INOPERATIVE.  MX REPLACED THE NR 2 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
